Header menu link for other important links
A generalized differential transform method for linear partial differential equations of fractional order
Published in Elsevier BV
Volume: 21
Issue: 2
Pages: 194 - 199
In this letter we develop a new generalization of the two-dimensional differential transform method that will extend the application of the method to linear partial differential equations with space- and time-fractional derivatives. The new generalization is based on the two-dimensional differential transform method, generalized Taylor's formula and Caputo fractional derivative. Several illustrative examples are given to demonstrate the effectiveness of the present method. The results reveal that the technique introduced here is very effective and convenient for solving linear partial differential equations of fractional order. © 2007 Elsevier Ltd. All rights reserved.
About the journal
JournalData powered by TypesetApplied Mathematics Letters
PublisherData powered by TypesetElsevier BV
Open AccessNo